MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RESONATE X4 CRT-D; Defibrillator, Automatic Implantable Cardioverter, With Crt-D

BOSTON SCIENTIFIC CORPORATION RESONATE X4 CRT-D; Defibrillator, Automatic Implantable Cardioverter, With Crt-D
Model Number G447
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) was part of a system revision due to infection.There was no additional adverse patient effects reported.The crt-d was explanted.

Brand Name
RESONATE X4 CRT-D
Common Device Name
Defibrillator, Automatic Implantable Cardioverter, With Crt-D
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50774314
Report Number2124215-2026-49135
Device Sequence Number10416667
Product Code NIK
UDI-Device Identifier00802526589539
UDI-Public(01)00802526589539(17)251204
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/04/2025
Device Model NumberG447
Device Catalogue NumberG447
Device Lot Number323899
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/15/2026
Date Device Manufactured12/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age68 YR
Patient SexMale